# SDR FDEA202209032165

- Difficulty date: September 3, 2022
- Submitted: September 10, 2022
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 75,384 hours, 28,006 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #2 ENGINE PYLON HOLE #3 HOLE HAS CORROSION INDICATIONS IN BOTH LAYERS. ACCOMPLISHED ON EA F-5730-T0370120 RH WING UPPER SKIN AT DRAG FITTING, REJECTABLE   CORROSION INDICATIONS.    MAJOR REPAIR.  ORIG SUB DATE:  9/6/2022
